# SDR AALA202112218796

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 51,196 hours, 35,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SIGN ABOVE DOOR 2R DID NOT ILLUMINATE DURING EMERGENCY LIGHT TEST ON PS CHECK. RESEATED LIGHT ASSEMBLY. OPERATIONS CHECK OK PER AMM 33-51-00.
